# SDR ERAA095244

- Difficulty date: April 16, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N169EH
- Make and model: Bell 412
- Aircraft serial: 33064
- Aircraft time: 12,397 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Boot
- Part number: 212040176007
- Condition: Damaged
- Location: Transmission
- Part time: 91 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOOT HAS ONLY 91.4 HOURS AND WAS INSTALLED 2/2004 AND IS ALREADY DEBONDING ON TORE INBOARD AREA.  RETURNING TO BELL ON ERA PACK SLIP 5944 REQUESTING CREDIT.
